# SDR SWAA2024061487448

- Difficulty date: May 18, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BTW BS794.3 TO BS847 WL156 AND RBL23 AFT CARGO COMPARTMENT 2024-340078<[01] EQUIPMENT P/N 45MG; S/N 221861811; DUE DATE 30-NOV-24 WAS USED ON STEP 2;[02] REPLACED LOWER SILL WEB AND FASTENERS LOCATED BTW BS794.3 TO BS847 WL156 AND RBL23 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 146A8340; SHEET 35; REV.- SEE INDIVIDUAL SIGNS-OFF BELOW;[03] JOB COMPLETED AND CERTIFIED RII
